Why am I getting stomach ache frequently?
Q: I am 28 years old. For the last 4-5 years I have been suffering from stomach problem. Last year I underwent colonoscopy and endoscopy. The report showed diverticulosis. The doctor said he cannot see any special problems and prescribed tryptomer and Omez 20 mg capsules for three months. After that for 4-5 months I felt alright. Two weeks ago due to some throat infection, I consulted a doctor and he prescribed some antibiotic for five days and Dogmatil for 20 days. During that course two times I suffered from a stomach upset with severe pain after having lunch. From then onwards, I have a consistent pain on the left side of my abdomen, especially in the morning, before bowel movement. Please suggest a line of treatment to cure my problem.
A:The use of antibiotics changes the bacterial flora in the intestines and can result in alterations in bowel movements. These symptoms should subside gradually. I suggest you should take extra fibre in the form of Isabgol husk (one tablespoonful a day) with juice or water.